| Catalog Number |
PLC201400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular repair of an abdominal aortic aneurysm with a gore® excluder® conformable aaa endoprosthesis and two gore® excluder® aaa endoprostheses.On (b)(6) 2019, a type i distal endoleak from the right limb component was discovered on follow up computed tomography.On the same day, a reintervention occurred whereby the right iliac component (plc201400/20353603) was extended with two gore® excluder® aaa endoprosthesis contralateral leg components.The endoleak was resolved.No aneurysm enlargement was identified.The cause of the endoleak was attributed by a highly angulated iliac artery.